T Nation

Strange T-Cyp Reaction


#1

Hello all,

I’m a few weeks in to T-Replacement and have been prescribed 200mg Cyp/week (split in 2 injects) & .5mg anastrozole 2x/wk.

My question is, does anyone else notice a (near) instant effect from their T Cyp. injections?

Within hours of every injection I notice a distinct sensation of energy, increased HR, focus, & (slight euphoria). I also notice myself beginning to drag mood, energy & libido wise by the second to third day post injection.

I know this reaction shouldn’t be happening given the half-life of Cyp. It could be psychosomatic, but I’m consistently experiencing it w/every inject.

I suspected the compounding pharm. may have accidentally given me propionate instead, but I have 0 pain with any of my injections. I’m also suspecting it may possibly be underdosed?

Has anyone had a similar exp? Should I ask my doc to write a new script and fill it elsewhere? The doc prefers this pharmacy (I know it is or was used by some well-known online clinics as well) What do you all think?


#2

That’s a high dose, when we inject T, in essence we are not only adding T, we get a surge of it’s metabolites as well such as DHT, E2. The response time to T varies, for reference i’m 6 weeks in and haven’t felt anything but i got anxiety when i first started injections.

Your dose may be too high though and you might want to reduce at your follow up.


#3

If it is test cyp it’s surprising that you would start to drag since technically the test blood serum level peak should be on the 3rd day after every injection.

You could try every other day injections along with 1/4mg anastrazole every other day if you find that it isn’t test prop.


#4

Do you have labs? That’s a small dose of Adex for that much T cyp. Watch your E2 closely.


#5

I get the same effect initially. Day 2-3 is great. Some pounding in the chest with some heightened anxiousness followed by the end of the week downer with the racing thoughts. I suspect it’s my e2 causing the anxiety and racing thoughts. I am not on an AI blocker as of now with .5 ml weekly. Perhaps I need to be. Good luck. I’ve been reading alot about the subcutaneous injections helping even out the initial dose with lower e2 response. Perhaps that may help you sir.

Good luck


#6

Thanks for the responses everyone.

I’m only a few weeks in so no follow up labs yet.

My anastrozole dose feels accurate, I’m extremely sensitive to gyno and thus far am not having issues with it. Joints are cracking their usual amount, and I have minimal h2o retention.

Decided to try smaller eod injections (still adding up to 200mg/week) and have definitely noticed improved mood/clarity/etc. again today (it’s only been about 2 hours since my last injection).

If I was accidentally given prop., surely I would be experiencing pain at the injection site no? I’ve had absolutely no pain with any of the injections I’ve done so far.


#7

I was prescribed high dose Test enanthate and ended up getting propionate from a compounding pharmacy not too long ago. I had the same issues you mention.

Try getting bloods done 5 days after your injection and see where you’re levels are. That’s what I did and my T was near zero and LH etc was scraping the floor - the panel was a real mess.